# SDR P9RA20050087

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM SYR, NOSE GEAR LIGHT REMAINED RED.  PERFORMED GEAR RECYCLE IAW QRH AND LIGHT WENT OUT.  CONTINUED FLIGHT.  SFB MAINTENANCE INSPECTED AND FOUND OCCLUDED TARGET ON NOSE LANDING GEAR.  CLEANED TARGET AND BITE CHECKED SYSTEM IAW M/M.  NO FURTHER FAULTS NOTED.  NO PART REPLACEMENT.
